# SDR DLM88070184

- Difficulty date: March 2, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 40,415 hours, 30,538 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922578515
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER/RT/UPPER AFT SKIN PANEL, CRACK REPAIR.  THE UPPER AFT SKIN PANEL OF THE RT HORIZONTAL STABILIZER WAS FOUND WITH A .25" CRACK NEAR THE INBD AFT EDGE OF THE PANEL.  THE CRACK WAS STOP DRILLED ON THE FWD END AND ROUTED OUT TO THE AFT EDGE OF THE PANEL ON A TIME LIMITED BASIS.  THE PERMANENT REPAIR REQUIRES REPLACEMENT OF THE SKIN PANEL.  THE REPAIR WAS ACCOMPLISHED PER ER/A 460409-14.
